MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM FLEXIBLE HEXAGONAL SCREWDRIVER; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM FLEXIBLE HEXAGONAL SCREWDRIVER; SCREWDRIVERS
Catalog Number 357.406
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if there was patient involvement.No patient information was provided.Date of event is unknown.Lot number is unknown.Device is an instrument and is not implanted/explanted.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter email address is unavailable.Reporter is a synthes sales consultant.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Canada reports that on an unknown date, the screwdriver placed on a tray was noted to have a grease-like substance.It was reported that no other explanation can be ascertained other than the greasy substance could have derived from the screwdriver.It is unknown if there is a surgical or a patient involvement.This report is for a 5.0mm flexible hexagonal screwdriver.This is report 1 of 1 for (b)(4).
 
Event or Problem Description
It was further reported that the issue was found on (b)(6) 2018.
 
Additional Manufacturer Narrative
Additional narrative: corrected data: device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0MM FLEXIBLE HEXAGONAL SCREWDRIVER
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7841923
Report Number2939274-2018-53579
Device Sequence Number13742061
Product Code HXX
UDI-Device Identifier10886982196293
UDI-Public(01)10886982196293
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number357.406
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/17/2018
Supplement Date Received by Manufacturer10/22/2018
Initial Report FDA Received Date09/04/2018
Supplement Report FDA Received Date10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1